MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0049-0172(95)80003-4

Медицинская библиотека · Seminars in arthritis and rheumatism · 1995

Quinidine-induced rheumatic syndromes.

Alloway J A, Salata M P

СтатьяОбзорПеревод в очереди

Аннотация

Quinidine is a commonly used antiarrhythmic agent that is rarely associated with rheumatologic toxicity. However, quinidine-induced lupus, antinuclear antibody negative lupus-like syndrome, polymyalgia rheumatica-like illness, muscle weakness, and isolated creatine phosphokinase elevation have all been reported. We present one case of quinidine drug-induced lupus and another of a quinidine-induced polymyalgia rheumatica-like illness, and review the English literature for rheumatologic toxicity due to quinidine. Prompt recognition of quinidine associated rheumatologic toxicity is important because discontinuation of the medication leads to rapid resolution of clinical symptoms.

Для цитирования: Alloway J A, Salata M P. Quinidine-induced rheumatic syndromes.. Seminars in arthritis and rheumatism. 1995. DOI: 10.1016/s0049-0172(95)80003-4.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.